# SDR IPXA2018081322696

- Difficulty date: July 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft time: 48,806 hours, 14,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883.5
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TRANSITION RADIUS FOUND CRACKED FOUND APPROXIMATELY 5/16 INCH IN LENGTH, FOUND  DURING HFEC INSPECTION AT BS 883.5,  LBL 89, BELOW WL 200.  THE FRAME WAS REPAIRED IAW EO B767-5310-69149, APPENDIX B.
